# SDR SWAA2021033122654

- Difficulty date: January 30, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241DF HAS UPPER PLY DAMAGE.  REPAIRED DAMAGE ON FLOOR PANEL 241DF.  BONDED REPAIR PLIES AND CURED. TAP TEST GOOD.  IAW B737-700 SRM 53-00-50-2R-1 REV 69; SRM 53-00-50-2R-0 REPAIR GENERAL REV 69.
